# SDR ASMF20131108004

- Difficulty date: October 2, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 35,358 hours, 17,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 0179
- Condition: Damaged
- Location: Emergency Light
- Part time: 35,358 hours, 17,729 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO EMERGENCY EXIT LIGHTS TURNED ON WITH SWITCH IN ARM POSITION AND CIRCUIT BREAKER A-11 TRIPPED. DURING MAINTENANCE REVISION, THE BATTERY PACK M2335 WAS DETECTED DAMAGE.  BATTERY PACK WAS REPLACED IAW AMM 33-51-06, TESTED CORRECT.
